# SDR 2013FA0000358

- Difficulty date: May 1, 2013
- Submitted: June 19, 2013
- Operation: General aviation
- Aircraft: N216WA
- Make and model: Cessna 421A
- Aircraft serial: 0032
- Aircraft time: 3,684 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464P426
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR COLLAPSED ON LANDING.  PIC ADVISED 3 GREENS ON APPROACH, NORMAL LANDING UNTIL ACFT SETTLED ON GEAR AND LEFT SIDE COLLAPSED.  WINDS LIGHT, ACFT PULLED LEFT INTO GRASS AND STRUCK LIGHTS AND POLE.  LEFT ENGINE PROP SHOWS CURLED TIPS DUE TO GROUND STRIKE AND SUBSTANTIAL DAMAGE TO LEFT WING.  INVESTIGATION FOUND LEFT MAIN GEAR BELLCRANK PIVOT BOLT SHEARED CAUSING THE FAILURE OF THE REAR CLEVIS EAR AT THE BELLCRANK PIVOT AND LOWER CLEVIS EAR OF THE BELLCRANK ARM.
